Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Authors: N. I. Achieser and I. M. Glasmann
Title: Theorie der linearen Operatoren im Hilbert-Raum
Additional book information: Berlin, Akademie-Verlag, 1954. 13+369 pp. 28.00 DM.

Review Information:

Reviewer: Paul R. Halmos
Journal: Bull. Amer. Math. Soc. 61 (1955), 588-589
DOI: https://doi.org/10.1090/S0002-9904-1955-10000-6
American Mathematical Society